# SDR ABXA9700278

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5913005504
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FUEL TANK OUTBOARD ATTACH FITTING WAS FOUND CORRODED, NR BF-399.  THE FITTING WAS REPLACED IAW DC9 SRM.
